Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SwiftBegonia

Using BP treatment after introducing AHA+

Recommended Posts

After a month of using the acne.org BP treatment & moisturizer with no allergic reaction, i introduced the AHA+ exfoliant to my regimen by mixing it with moisturizer and applying it before bed. This led to a noticeable complexion improvement. 
I then tried to apply BP then moisturizer mixed with AHA+ but this caused swelling, redness, and itchiness which took 3 days to heal.
Then after a week i decided to try to alternate between BP and AHA+. The first night i used BP, let it absorb then applied moisturizer. the following morning i had the same reaction, redness, swelling & itchiness. 
Has anyone else had a similar reaction to BP treatment after introducing AHA+ to the regimen? 
It seems i can’t use the BP treatment since i started using AHA+. 

Link to comment
Share on other sites

Hi SwiftBegonia,


The AHA+ is a powerful exfoliant so having a reaction to this product is normal. If your skin could not tolerate the AHA+, you may start off by mixing 50% of the AHA+ and 50% Acne.org Moisturizer and apply the mixture every night after you have applied the Acne.org Treatment. You can try this for a while and then switch back to using AHA+ full strength every 3 nights or so and see how that goes.

You may also start with a small amount of AHA+ and apply it every 2-3 nights and gradually ramp up the volume until your skin is well adjusted to the product.

 

Link to comment
Share on other sites

Hi, I did start with a small amount of AHA+... 50% AHA+ and 50% acne.org moisturizer. i Applied this mix before bed on 3 different nights.

on a night i didnt use AHA+, i applied the BP treatment, lets it absorb, then applied acne.org moisturizer. the following morning, my face was all swollen and itchy. it tooks ~ 3 days to feel normal again by washing my face at least 3 times a day. 

for some reason, my face is no longer able to tolerate the BP treatment but can tolerate the AHA+ and now my breakouts are back. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×